# SDR UF6A980131

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 9,887 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - NR 4 EMERGENCY BATTERY PACK INOP.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  (M)
